# SDR 8HBR20190211021

- Difficulty date: February 10, 2019
- Submitted: February 12, 2019
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N508AD
- Make and model: Robsin R22BETAII
- Aircraft serial: 3290
- Aircraft time: 6,619 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: A9662
- Condition: Damaged
- Location: T/R Gearbox
- Part time: 32 hours
- Component: T/R Gearbox, Robsin
- Component part number: B0211
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEAR BOX INPUT SEAL LEAKING OIL FROM GEAR BOX.
